MAUDE Adverse Event Report: IN2BONES, USA COLAG; SINGLE USE INSTRUMENT KIT

IN2BONES, USA COLAG; SINGLE USE INSTRUMENT KIT
Model Number P06 S0004
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Affected devices were discarded after the case.No additional investigation is available.
 
Event or Problem Description
It was reported that during a midfoot fusion procedure, the 2.7 mm cannulated drill was placed over the 0.062 " x 6 " guide wire from the single-use instrument kit.The distal portion of the drill and wire broke off and were left inside the patient.They were unable to be retrieved.Device history records were reviewed, and they showed the devices were manufactured to specifications.The instrumentation was discarded post-op, so the product was not available for evaluation.The surgeon stated there was no interference or anomalies felt during the drilling or use of the wire.At the time of the incident, no other hardware was in the patient.It was estimated by the surgeon the drill was about 1 cm deep in the bone at the time of the fracture.No known patient adverse effects have been reported to date.

Brand Name
COLAG
Common Device Name
SINGLE USE INSTRUMENT KIT
Manufacturer (Section D)
IN2BONES, USA
6000 poplar ave
suite 115
memphis TN 38119
Manufacturer (Section G)
IN2BONES, USA
6000 poplar ave
suite 115
memphis TN 38119
Manufacturer Contact
robert buchanan
6000 poplar ave
suite 115
memphis, TN 38119
9012607931
MDR Report Key13212646
Report Number3011580264-2021-00004
Device Sequence Number1534537
Product Code LXH
UDI-Device Identifier00810021866086
UDI-Public010081002186608617260816101133931
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K170518
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2026
Device Model NumberP06 S0004
Device Catalogue NumberP06 S0004
Device Lot Number1133931
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2021
Initial Report FDA Received Date01/10/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown